# SDR VNAA202408070024

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK LBL 27 CORRODED BETWEEN FS 1033 AND FS 1061.  CORRECTIVE ACTION: REPLACED LBL 27 SEAT TRACK FROM FS 1033 AND FS 1061 IAW CRJ-700 SRM 53-00-49-201-002-A01."
